# SDR SWIA2022111466852

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 47,692 hours, 31,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT AT 12000FT. RAN QRH AND MSG OUT. AT 7000FT NOTICED CRACK IN CAPT WINDSHIELD SO TURNED LT WSHLD HEAT OFF FOR REMAINDER OF APPROACH.  (FLIGHT 4916)    REMOVED AND REPLACED CAPT SIDE WINDSHEILD IAW AMM 56-11-01. OPS CHECK OF HEAT AND PRESSURE CHECK GOOD AT THIS TIME.
